# SDR DHL2001806017

- Difficulty date: October 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SMOKE DETECTOR NOT SECURE AND NR 5 SMOKE DETECTOR INOP.  RESECURED SMOKE DETECTOR IAW 26-15-05, RELAMPED SMOKE DETECTOR IAW 26-15-5.
